Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 145-157 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

In This Volume N O A. ABSTRACTS IN PERSIAN - Vol. 11, No. 1. IJMSI. 2016; 11 (1) :145-157
URL: http://ijmsi.ir/article-1-898-en.html
Abstract:  

Please see the full text contains the Pesian abstracts for this volume.

Type of Study: case report | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb